# SDR SIMA20120303004

- Difficulty date: March 3, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 20,513 hours, 17,682 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: MS27467T25F4P
- Condition: Faulty
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4197 THE CREW REPORTED THE GALLEY SMOKE DETECTOR WAS INOPERABLE FOR LAV DETECTION.  LAV SMOKE DET SYSTEM DEFERED PER MEL 26-02.  REMOVED AND REPLACED CONNECTOR P8100 IAW EMB 145 SWPM 20-50-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
